# SDR ABXA000412

- Difficulty date: August 18, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47363
- Aircraft time: 56,800 hours, 34,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592480245
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 RIGHT CRACKED AT HI-LOKS AT STATION 389.  REPAIRED IAW DC9 SRM 53-02.
